| Model Number |
SIG60AXT |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during the thoracoscopic partial lung resection, at the time of lung parenchyma resection, bleeding occurred from the mid-section.It appears that a failure of formation occurred. additional resection was performed, and additional suturing was carried out using a stapler.The procedure was converted to a lobectomy because the bleeding could not be controlled.
Additional Manufacturer Narrative
D10 concomitant product: egiaushort, egiaushort endogia ultra univ sht stap, lot no#p5k1216 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.